It is currently Sun Aug 20, 2017 4:21 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Dose too high
PostPosted: Fri Apr 06, 2012 1:42 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 3:05 pm
Posts: 60
My doc inc my dose and I have been dec. by 1mg weekly. I'm at 2mg now and feeling extremely tired!!!! I felt great at 1mg or below at the beginning of March. I am not feeling any wds from dropping my dose. Just no energy at all!!! Help!!!!


Top
 Profile  
 
 Post subject: Re: Dose too high
PostPosted: Sat Apr 07, 2012 6:15 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Dec 28, 2011 8:47 am
Posts: 938
Location: Southeastern US (Alabama)
anxiousSN wrote:
My doc inc my dose and I have been dec. by 1mg weekly. I'm at 2mg now and feeling extremely tired!!!! I felt great at 1mg or below at the beginning of March. I am not feeling any wds from dropping my dose. Just no energy at all!!! Help!!!!


Decreasing probably too fast for your body. You should decrease and wait a LONG time before decreasing again.

I hate to tell you any amount or milligram, but I would go back up to an amount that you feel comfortable with, 3mg or 4mg...and keep it at that dose for a good while. Some people have taken months to drop just a milligram or two..so you need to give yourself more time at low doses before dropping again. Sounds like you're trying to go too fast, and that's not going to be beneficial to you..so I would try going back up and keeping steady on that...or at least alternate..one day take 3mg, one day take 2mg..do that for a couple of months...then drop.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group